Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bernoulli shifts are determined by their factor algebras


Author: Paul C. Shields
Journal: Proc. Amer. Math. Soc. 41 (1973), 331-332
MSC: Primary 28A65
DOI: https://doi.org/10.1090/S0002-9939-1973-0320280-4
MathSciNet review: 0320280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320280-4
Keywords: Bernoulli shift, factor algebra, entropy
Article copyright: © Copyright 1973 American Mathematical Society